# SDR SWAA2014112634478

- Difficulty date: November 6, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 68,561 hours, 64,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STUB FRAME CRACKED AT STATION 616, RBL 63 & WL 201.5.  R & R STUB FRAME IAW SRM.
